# SDR AALA20151105007

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 52,510 hours, 12,944 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16128A
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

LOST ALL LT SYS HYD QTY.  THE FLIGHT DECLARED AN EMER INBD, LANDED WITH .18 QTY IN LT SYS.  PRESS NEVER WENT TO 0 PSI.  ACFT WAS REMOVED FROM SERVICE.  R & R O RING FROM LT DPI FROM EDP CASE DRAIN PRESS FILTER MODULE IAW AMM 29-11-14.  OPERATIONALLY CHECKED GOOD.  NO LEAKS NOTED.
